@article{ASENS_1994_4_27_2_173_0, author = {Tougeron, J.-Cl.}, title = {Sur les ensembles semi-analytiques avec conditions {Gevrey} au bord}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {173--208}, publisher = {Elsevier}, volume = {4e s{\'e}rie, 27}, number = {2}, year = {1994}, doi = {10.24033/asens.1692}, mrnumber = {94m:32013}, zbl = {0803.32003}, language = {fr}, url = {https://www.numdam.org/articles/10.24033/asens.1692/} }
TY - JOUR AU - Tougeron, J.-Cl. TI - Sur les ensembles semi-analytiques avec conditions Gevrey au bord JO - Annales scientifiques de l'École Normale Supérieure PY - 1994 SP - 173 EP - 208 VL - 27 IS - 2 PB - Elsevier UR - https://www.numdam.org/articles/10.24033/asens.1692/ DO - 10.24033/asens.1692 LA - fr ID - ASENS_1994_4_27_2_173_0 ER -
%0 Journal Article %A Tougeron, J.-Cl. %T Sur les ensembles semi-analytiques avec conditions Gevrey au bord %J Annales scientifiques de l'École Normale Supérieure %D 1994 %P 173-208 %V 27 %N 2 %I Elsevier %U https://www.numdam.org/articles/10.24033/asens.1692/ %R 10.24033/asens.1692 %G fr %F ASENS_1994_4_27_2_173_0
Tougeron, J.-Cl. Sur les ensembles semi-analytiques avec conditions Gevrey au bord. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 27 (1994) no. 2, pp. 173-208. doi : 10.24033/asens.1692. https://www.numdam.org/articles/10.24033/asens.1692/
[1] Summation of Formal Power Series Through Iterated Laplace Transform, Universität Ulm, preliminary version, 1991.
,[2] Semi-Analytic and Subanalytic Sets (Publications de l'I.H.E.S., n° 67, 1988). | EuDML | Numdam | MR | Zbl
et ,[3] Géométrie algébrique réelle, Springer Verlag, Ergebnisse der Mathematik, 1987. | Zbl
, et ,[4] Summability of Asymptotic Series, preprint, Universität Ulm, 1990.
,[5] Real Analytic Varieties with the Finiteness Property and Complex Abelian Integrals (Funct. Anal. an appl., vol. 18, 1984, p. 199-207). | MR | Zbl
,[6] Fonctions multisommables (Annales Institut Fourier, vol. 41, n° 3, 1991, p. 1-16). | Numdam | Zbl
et ,[7] Théorie de Khovanskii et problème de Dulac (Inventiones, vol. 105, 1991, p. 431-441). | EuDML | MR | Zbl
et ,[8] Local Rings (Wiley 1962, Interscience tracts in pure and applied mathematics, 13). | MR | Zbl
,[9] Algèbres analytiques topologiquement noethériennes (théorie de Khovanskii) (Annales Institut Fourier, vol. 41, n° 4, 1991). | EuDML | Numdam | MR | Zbl
,[10] Inégalités de Lojasiewicz globales (Annales de l'Institut Fourier, vol. 41, n° 4, 1991). | Numdam | MR | Zbl
,[11] An Introduction to the Theory of Gevrey Expansions and the Borel Laplace Transform with some Applications (cours de 3e cycle, 1990) et Sur les ensembles analytiques réels définis par des équations Gevrey au bord, manuscrit, 1990.
[12] Idéaux de fonctions différentiables (Ergebnisse der Mathematik, vol. 71, 1972). | MR | Zbl
,- Multisummability for generalized power series, Canadian Journal of Mathematics, Volume 76 (2024) no. 2, p. 458 | DOI:10.4153/s0008414x23000111
- A Variational Approach for Joint Image Recovery and Feature Extraction Based on Spatially Varying Generalised Gaussian Models, Journal of Mathematical Imaging and Vision, Volume 66 (2024) no. 4, p. 550 | DOI:10.1007/s10851-024-01184-z
- On equivalence of singularities of second order linear differential equations by point transformations, Annales de la Faculté des sciences de Toulouse : Mathématiques, Volume 30 (2021) no. 3, p. 527 | DOI:10.5802/afst.1684
- Construction of O-minimal Structures from Quasianalytic Classes, Lecture Notes on O-Minimal Structures and Real Analytic Geometry, Volume 62 (2012), p. 71 | DOI:10.1007/978-1-4614-4042-0_3
Cité par 4 documents. Sources : Crossref